I'm 46 had migraines that I think we're caused by taking Yasmin/Yaz birth control for endometriosis, had a parial hysterectomy (only 1 ovary left) and the migraines went away for the most part. Have had a few bouts with benign positional vertigo over the years. Suddenly at the end of December I got so dizzy I could barely walk and was completely nauseated. Saw my neuro and he says it looks like my migraines have changed to be vertiginous migraines. Put me back on Zonisimide 50 mg and ramped up to 100 mg ea night now. I get dizzy far less, but the symptoms are not gone. It is more pronounced when I turn my head right or back and right. How long do these types of headache symptoms last? Does it mean I have a migraine every time I get dizzy?
I'm afraid I don't know the answers to your questions but am wondering, in addition to seeing the neurologist about this, have you been (back) to the ear, nose and throat specialist lately? Have you gotten any physical therapy for the benign positional vertigo? I have a family member who was greatly helped with this in regards to the ear crystals.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.